Access count of this item: 94

Files in This Item:
File Description SizeFormat 
0814-04.pdf1.21 MBAdobe PDFView/Open
Title: Invariant measures for certain multi-dimensional maps(Topics Around Chaotic Dynamical Systems)
Authors: Yuri, Michiko
Author's alias: 由利, 美智子
Issue Date: Nov-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 814
Start page: 37
End page: 53
Appears in Collections:Topics Around Chaotic Dynamical Systems

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.